# SDR CA080902003

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Part number: 978732000
- Condition: Malfunctioned
- Location: Flap Sys
- Part time: 6,586 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLAPS MOVED ONLY A FEW DEGREES UP AFTER SELECTING "0" FROM TAKEOFF POSITION "15" IN THE INITIAL CLIMB PHASE.  "FLAP" CAUTION ILLUMINATED.  ACFT RETURNED TO BASE, TROUBLESHOOTING REVEALED POWER DRIVE UNIT AT FAULT.  PDU REPLACED, FUNCTION CHECKS SATISFACTORY.
